# SDR DALA2025031802060

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,124 hours, 34,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 4R DOOR WOULD NOT DISARM ON ARRIVAL. CORRECTIVE ACTION: ADJUSTED & SECURED R-4 AFT FLOOR FITTING AS NEEDED REF B757 AMM 25-66-10 CKS GOOD. (6912985)
